# SDR ASAA2018121827474

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,788 hours, 12,273 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 9750172006
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RIGHT BLEED TRIP OFF LIGHT ILLUMINATED. LIGHT DID NOT RESET. GROUNDED - YES. RAN NR 2 ENGINE, BLEED TRIP OFF LIGHT WAS ILLUMINATED BUT COULD BE RESET. VERIFIED PRECOOLER CONTROL VALVE, KISS SEAL, PRESSURE REGULATOR SHUTOFF VALVE, AND BLEED AIR REGULATOR ARE SERVICEABLE REF SYSTEM HEALTH CHECK AMM 36-12-00 AND FIM TASKS 36-10/801 AND 36-10/809. NO DEFECTS NOTED ALL WITHIN LIMITS. RANG OUT SWITCH S21 REF WDM 36-11-11. FOUND SWITCH CLOSED. REMOVED AND REPLACED 490 OVER TEMP SWITCH REF AMM 36-11-08. OPS GOOD. LIGHT DID NOT RETURN.
